# SDR EIA2007024

- Difficulty date: January 24, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 FLAP TRACK AFT ALIGNMENT FITTING WITH CORROSION ON SURFACE BETWEEN FITTING AND WING SKIN.  HOLES WERE OVERSIZED AND SPOT FACED.  REPAIR BUSHINGS INSTALLED PER BOEING MESSAGE 1-277661910-9.
